# SDR USAA950986

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Bs 180
- Part time: 37,695 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED IN BELTFRAME BETWEEN LONGERON 28R AND 28L BELTFRAME 180.  CORROSION TASK NR C45-53300.  REMOVED SECTION OF BELTFRAME AND SPLICED IN NEW SECTION PER SRM 53-03 FIG 2A.  (M)
